Applied Mathematics

Vol.2 No.5(2011), Paper ID 4801, 6 pages

DOI:10.4236/am.2011.25069

 

Solving Large Scale Unconstrained Minimization Problems by a New ODE Numerical Integration Method

 

Tianmin Han, Xinlong Luo, Yuhuan Han

 

 

Copyright © 2011 Tianmin Han, Xinlong Luo, Yuhuan Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


T. Han, X. Luo and Y. Han, "Solving Large Scale Unconstrained Minimization Problems by a New ODE Numerical Integration Method," Applied Mathematics, Vol. 2 No. 5, 2011, pp. 527-532. doi: 10.4236/am.2011.25069.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.